# SDR DXTA2025012001971

- Difficulty date: January 15, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N457QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500704
- Aircraft time: 8,746 hours, 5,079 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: DURING TAXI OUT WE NOTICED PULSATION THROUGH BOTH LEFT AND RIGHT BRAKE PETALS WHEN WE APPLIED PRESSURE TO THE BRAKES. CORRECTIVE ACTION: BLEED BREAKS AS REQUIRED. OPS CHECK GOOD. IAW EMB 505 AMM 29-10-00
